# SDR UALA2011051102329

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 46,720 hours, 18,537 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION - NOISE ENCOUNTERED IN FLIGHT.  REF FLT MANUAL 12.20.1.  NEED TO COMPLETE VIBRATION REPORTING CHECKLIST AND DEBRIEF MAINTENANCE (SAMC) ON ARRIVAL TO DESTINATION STATION.  CREW COMMENTS:  SLIGHT VIBRATION IN AFT CABIN ON CLIMB TO FL230 FELT IN COCKPIT FROM 8000 TO 13000FT.  WITH SAMC ACP MT53-005 WHICH LEAD TO 27-34-00-200-001.  NO DAMAGE OR DEFECTS FOUND NO NOTABLE PLAY IN SYSTEM MOST WAS LESS THEN .18 INCH.
